BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 20, NO. 2, APRIL 1989

By: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Price: $5.00

Quantity: 1 available


Keyword(s): MATHEMATICS.

Title: BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 20, NO. 2, APRIL 1989

Author: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Categories: Mathematics,

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1989

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. UPPER FRONT CORNER LIGHTLY BUMPED. Pages: 133. Item #I074459.

Seller ID: I074459

Keywords: MATHEMATICS,